# SDR QXEA2010042600287

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 21,075 hours, 15,452 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: FMCR
- Condition: Failed
- Location: Nr 1
- Part time: 15,724 hours, 11,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 12,000, LOST CAPTAINS SPEED/ALTITUDE/ VERTICAL SPEED W/ A "RUD LIMIT FAULT" STATUS MESSAGE.  WITHIN A MINUTE, ALSO RECEIVED "R FADEC FAULTS " + "L FADER FAULT 2" STAUS MESSAGE, FOLLOWED BY " SPEED REFS INDEP" STAUS MESSAGE. RETURNED TO FIELD. LANDING UNEVENTFUL. R & R ADC 1 IAW MTC R341301.  PERFORMED LLM RTS IAW MTC R341301 ITEM 6. RETURNED TO SERVICE.
